# SDR IPXA2016061604687

- Difficulty date: June 15, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 51,707 hours, 17,024 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: ARM5604
- Condition: Damaged
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ENTRY DOOR LEAKS.  R & R ENTRY DOOR SEAL IAW AMM 52-09-01-401, REV 118.01.  C/O CABIN PRESSURE LEAKAGE TEST IAW AMM 05-51-24, ALL SATISFACTORY IPC: 52-12-01-02, ITEM 005.
